Citations of

William Y. C. Chen and David G.L. Wang, Singletons and adjacencies of set partitions of type B, Discrete Math. 311 (2011) 418-422.


  1. 崔汉哲, B 型非交错连接分拆及其计数, 上海电机学院学报, 18(2015) 42-45.

  2. T. Mansour and A.O. Munagi, Set partitions with circular successions, European J. Combin. 42(2014) 207-216.

  3. A.O. Munagi, On singletons and adjacencies of set partitions, Rocky Mountain J. Math. 46(2016) 301-307.

  4. A.O. Munagi, Combinatorial identities for restricted set partitions, Discrete Math. 339(2016) 1306-1314.

back to homepage